# SDR AALA20072555

- Difficulty date: December 31, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- Aircraft time: 58,517 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 32D INOPERATIVE.  SECURED CONNECTOR ON HARNESS FOR EMERGENCY LIGHT AT SEAT 32D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
